# SDR SWAA2020031842550

- Difficulty date: March 17, 2020
- Submitted: March 18, 2020
- Operation: Air carrier
- Aircraft: N737JW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27869
- Aircraft time: 71,746 hours, 42,401 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD EMERGENCY LIGHTING BATTERY PACK FAILS CAPACITY TEST         R&R RH FWD EMERGENCY LIGHTING BATTERY PACK PER AMM 33-51-06
